On some Emden-Fowler type Equations


Creative Commons License

DÜZGÜN F. G., SOLTANOV K. N.

International Conference on Numerical Analysis and Applied Mathematics, Rethymno, Greece, 18 - 22 September 2009, vol.1168, pp.256-259 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1168
  • Doi Number: 10.1063/1.3241441
  • City: Rethymno
  • Country: Greece
  • Page Numbers: pp.256-259
  • Hacettepe University Affiliated: Yes

Abstract

In this paper, some third type boundary value problems for an Emden-Fowler type equation are investigated. Here
the solvability theorems for considered problem and the uniqueness theorem for a model case of the problem are showed.

In this paper, some third type boundary value problems for an Emden-Fowler type equation are investigated. Here the solvability theorems for considered problem and the uniqueness theorem for a model case of the problem are showed.